Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danipaskor

Starting Accutane- Already on BC

Recommended Posts

This question is for the ladies...

I think I am finally ready to take the plunge and start Accutane. I am wondering however- Do you still have to wait a month if you are currently taking birth control already? Thanks!

Dani

Share this post


Link to post
Share on other sites

You still have to wait a month if you are in the USA for iPledge, anywhere else you'll still have to wait for your bloodwork to come back (1-2 weeks).

I hope you didn't go on BC just to go on accutane! Your bloodwork does not show if you are on BC or not.

Share this post


Link to post
Share on other sites
You still have to wait a month if you are in the USA for iPledge, anywhere else you'll still have to wait for your bloodwork to come back (1-2 weeks).

I hope you didn't go on BC just to go on accutane! Your bloodwork does not show if you are on BC or not.

_______________________________________________________________________________

Well, kinda! I was able to get in with my OB/GYN a month before I could get in with a dermtologist...

I was initially hoping that the BC would help with acne but I just finished my first pack of Yaz and I feel absolutely dreadful. I've been extremely lethargic, achy, and have had morning sickness/vomitting almost everyday... Not to mention my skin looks terrible and is extremely painful.

I am aware it takes 3 mo. for the birth control to (possibly) take effect but I don't know if I can stand it any longer. Been battling with acne for 10 years now and nothing has seemed to work for me. =(

Share this post


Link to post
Share on other sites

Hearing that makes me want to cry! WHY would you put up with those horrible side effects??? If anything, those terrible things will just get worse, plus add in depression & loss of sex drive.... what will you do with your clear face from accutane when the hormonal birth control is making you feel like CRAP?

Did they tell you that IF the Yaz helps with your acne, when you come off it your hormones will go crazy, you go into a drug withdrawl & your acne not only come back, but comes back WORSE?

Obviously the hormonal birth control does not agree with you. I had the same thing happen to me (sickness/vomitting) and they found out I'm allergic to estrogen that my body doesn't make itself... and since BC estrogen is made in cows.... my body rejected it. Your hormones are a delicate balance, you need to find something that will protect you without making you miserable.

There are non hormonal options (I just had a IUD put in, YAY!!!!) - you may want to consider something like this before you go on accutane. Accutane can help your acne, but not repair the horrible damage birth control can do to you & your hormones.

*HUGE HUGS*

Edited by Beauty Bot

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×